MathSciNet Relay Station
MathSciNet bibliographic data
MR2486353 37C20 (28A05 37C29 37D05)
Yang, Dawei; Gan, Shaobo Expansive homoclinic classes. Nonlinearity 22 (2009), no. 4, 729–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement